# SDR DHL2002363525

- Difficulty date: August 6, 2002
- Submitted: September 29, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Web
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK/FWD LOWER CARGO DOOR LWR SECTION OF ATTACHMENT FITTING OF DOOR ACTUATOR LONGITUDINAL WEB CRACKED FWD AND AFT OF FITTING.  REMOVED DAMAGED PART. INSTALLED REPAIR PART IAW A300 SRM 51-30-30 AN 52-31-11. REMOVED AFT WEB SUPPORT IAW A300 SRM 51-30-30.  FABBED NEW WEB IAW A300 SRM 52-31-11 AN 51-26-00.  INSTALLED NEW AFT WEB SUPPORT IAW A300 SRM 51-30-30.
